# SDR USAA970220

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 787
- Part time: 35,964 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION 2 INCH BY 4 INCH BY .017 INCH SKIN STATION 787 BETWEEN STRINGER 26R AND 27R.  CUTOUT DAMAGE FABRICATED DOUBLER AND INSTALLED, REPAIRED PER SRM 53-30-3 FIG 6.  (M)
